On the regularity of solutions to a generalization of the Minkowski problem

Erwin Lutwak New York University Vladimir Oliker Emory University

Analysis of PDEs mathscidoc:1703.03001

Journal of Differential Geometry, 41, (1), 227–246, 1995
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-03-02 06:30:27 uploaded by lutwak ] [ 824 downloads ] [ 0 comments ]
@inproceedings{erwin1995on,
  title={On the regularity of solutions to a generalization of the Minkowski problem},
  author={Erwin Lutwak, and Vladimir Oliker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170302063027199290597},
  booktitle={Journal of Differential Geometry},
  volume={41},
  number={1},
  pages={227–246},
  year={1995},
}
Erwin Lutwak, and Vladimir Oliker. On the regularity of solutions to a generalization of the Minkowski problem. 1995. Vol. 41. In Journal of Differential Geometry. pp.227–246. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170302063027199290597.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved